Acta Mathematica Hungarica

, Volume 106, Issue 1, pp 17–26

Reduced bodies in Minkowski space

  • Marek Lassak
  • Horst Martini
Article

DOI: 10.1007/s10474-005-0002-8

Cite this article as:
Lassak, M. & Martini, H. Acta Math Hung (2005) 106: 17. doi:10.1007/s10474-005-0002-8

Summary

We study the existence of almost-periodic solutions for a second order abstract Cauchy problem defined in a Banach space.

body of constant width complete body Minkowski space normed linear space reduced body 

Copyright information

© Springer-Verlag/Akadémiai Kiadó 2005

Authors and Affiliations

  • Marek Lassak
    • 1
  • Horst Martini
    • 2
  1. 1.University of Technology
  2. 2.University of Technology Chemnitz, Faculty of Mathematics

Personalised recommendations